Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities

Full text for this resource is not available from the Research Repository.

Wu, ZG, Shi, Peng, Su, H and Chu, J (2014) Asynchronous l2–l∞l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities. Automatica, 50 (1). 180 - 186. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30180
DOI https://doi.org/10.1016/j.automatica.2013.09.041
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords stochastic variable; Bernoulli distribution; linear matrix inequalities; stochastic systems; asynchronous filter; homogeneous Markov chain
Citations in Scopus 510 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login